# SDR IPXA2025022851520

- Difficulty date: February 8, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 34,456 hours, 21,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149N713079
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: Z100 STR FS 900 BETWEEN RBL 12 TO RBL 16.5 LOWER TEE CHORD HAS CORROSION. INSTALLED OUTBOARD CHORD AND 8(EA) REPAIR PLATES AT STA 900 I.A.W SRM 51-70-12-OG AND SRM 51-40-02-OG. REVIEWED.
